Topological Frobenius properties for nilpotent groups. II.
Mathematica Scandinavica, Tome 68 (1991) no. 1, pp. 89-107
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
square integrable representations, Frobenius reciprocity, irreducible representations, induced representation, weak containment, locally compact groups, relatively compact conjugacy classes, nilpotent groups, topological Frobenius properties, nilpotent Lie group
@article{MS2_1991__68_1_167149,
author = {Eberhard Kaniuth},
title = {Topological {Frobenius} properties for nilpotent groups. {II.}},
journal = {Mathematica Scandinavica},
pages = {89--107},
year = {1991},
volume = {68},
number = {1},
zbl = {0729.22008},
url = {http://geodesic.mathdoc.fr/item/MS2_1991__68_1_167149/}
}
Eberhard Kaniuth. Topological Frobenius properties for nilpotent groups. II.. Mathematica Scandinavica, Tome 68 (1991) no. 1, pp. 89-107. http://geodesic.mathdoc.fr/item/MS2_1991__68_1_167149/